# SDR HNAA2019030400056

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 44,580 hours, 41,818 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  633  30-41 1292532  02MAR19  PHL  CLOSE W/S HEAT 1 FAIL MESSQAGE IN FLIGHT INTERMITTANTLY. 21968  00 DEW FACT  02MAR19  14:25  PHL
R/R W/S HEAT 1 SWITCH IAW AMM 20-13-04. OPS CHECK IAW AMM 30-42-00. OPS CHECK GOOD ABOUT 30 TIMES. AIRCRAFT OK FOR SERVICE.
